Nifedipine makes my anus itch

Nifedipine makes my anus itch

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion




Nifedipine makes my anus itch

Postby expedite_it » 13 Jan 2023, 11:25

I have read several members of this message board say that it takes about six weeks for nifedipine to heal an anal fissure. I've been taking nifedipine for about 8 weeks, and my anal fissure has not healed. The nifedipine makes my anus itch. Is it normal for nifedipine to make a person's anus itch? What does the fact that nifedipine makes my anus itch indicate?
expedite_it
Fibre Addict
 
Posts: 9
Topics: 5
Joined: 01 Oct 2021, 09:33
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: No registered users and 0 guests